# SDR A6WA202101178070

- Difficulty date: December 10, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 39,682 hours, 38,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Bracket
- Part number: 601R317711
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CONNECTOR BRACKET P/N 601R31771-1 LOCATED AT FS310.00+12 AND  AND LBL42 UNDER FLOOR STRUCTURE AT PASSENGER ENTRY DOOR.   ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED CONNECTOR BRACKET P/N 601R31771-1 LOCATED AT FS310.00+12  AND LBL42. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED CRJ200 SRM 51-11-000 REV 38. WORK PERFORMED UNDER AERSALE WORK ORDER 003500, CARD NO. 20398, TT: 39682:59 TC: 38340.
